# SDR ORJA9782

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DID NOT RELEASE WITH EMERGENCY DOOR HANDLE ON AFT ENTRY DOOR.  RIGGED TAILCONE EMERGENCY RELEASE SYSTEM PER MM 25-65-00.  (M)
